Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("STATISTIQUE SUFFISANTE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 11 of 11

  • Page / 1
Export

Selection :

  • and

PARTLY SUFFICIENT STATISTICS AND COMPLETE CLASS THEOREMS FOR STATISTICAL DECISION PROBLEMS WITH NUISANCE PARAMETERS.OKUMA A.1975; BULL. MATH. STATIST.; JAP.; DA. 1975; VOL. 16; NO 3-4; PP. 47-53; BIBL. 9 REF.Article

MINIMAL SUFFICIENT STATISTICS FOR FAMILIES OF PRODUCT MEASURES.LANDERS D.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1335-1339; BIBL. 6 REF.Article

ON DERIVING A COMPLETE SUFFICIENT STATISTIC.WACKERLY DD.1976; AMER. STATISTICIAN; U.S.A.; DA. 1976; VOL. 30; NO 1; PP. 37-38; BIBL. 5 REF.Article

ESTIMATION AND DETECTION OF WEAK OPTICAL SIGNALSMACCHI O; PICINBONO BC.1972; I.E.E.E. TRANS. INFORM. THEORY; U.S.A.; DA. 1972; VOL. 18; NO 5; PP. 562-573; BIBL. 23 REF.Serial Issue

SOME REMARKS ON SCHEFFE'S TWO-WAY MIXED MODEL.COHEN A; MILLER JJ.1976; AMER. STATISTICIAN; U.S.A.; DA. 1976; VOL. 30; NO 1; PP. 36-37; BIBL. 5 REF.Article

COMPLETENESS FOR A FAMILY OF MULTIVARIATE NORMAL DISTRIBUTIONSSEELY J.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 5; PP. 1644-1647; BIBL. 5 REF.Serial Issue

JOINT DETECTION. ESTIMATION OF GAUSSIAN SIGNALS IN WHITE GAUSSIAN NOISEPARK SK; LAINIOTIS DG.1972; INFORM. SCI.; U.S.A.; DA. 1972; VOL. 4; NO 4; PP. 315-325; BIBL. 10 REF.Serial Issue

A counterexample to a claim about stochastic simulationsLINDQVIST, Bo Henry; TARALDSEN, Gunnar; LILLEGARD, Magnar et al.Biometrika. 2003, Vol 90, Num 2, pp 489-490, issn 0006-3444, 2 p.Article

Closed-form likelihoods for Arnason-Schwarz modelsKING, R; BROOKS, S. P.Biometrika. 2003, Vol 90, Num 2, pp 435-444, issn 0006-3444, 10 p.Article

P-sufficient statistics for PAC learning k-term-DNF formulas through enumerationAPOLLONI, B; GENTILE, C.Theoretical computer science. 2000, Vol 230, Num 1-2, pp 1-37, issn 0304-3975Article

Stochastic simulations conditioned on sufficient statisticsENGEN, S; LILLEGARD, M.Biometrika. 1997, Vol 84, Num 1, pp 235-240, issn 0006-3444Article

  • Page / 1